Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 6, 2012, 9:24 PM PDT. It took effect at Jun 7, 2012, 12:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2012, 9:24 PM PDT (04:24 UTC)
- In effect from
- Jun 7, 2012, 12:00 PM PDT
- Expired
- Jun 7, 2012, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
348 WHUS76 KMTR 070424 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 924 PM PDT WED JUN 6 2012 PZZ530-071230- /O.CAN.KMTR.SC.Y.0076.000000T0000Z-120607T0600Z/ /O.NEW.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS POSSIBLE THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-070530- /O.CAN.KMTR.SC.Y.0076.000000T0000Z-120607T0600Z/ MONTEREY BAY- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-071230- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-071230- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH INTO THURSDAY AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-071230- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THURSDAY AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-071230- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120608T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. LOCALLY HIGHER GUSTS ARE POSSIBLE. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-071230- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THURSDAY AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-071230- /O.CON.KMTR.SC.Y.0077.000000T0000Z-120608T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 924 PM PDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
028 WHUS76 KMTR 071012 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PDT THU JUN 7 2012 PZZ570-071815- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/ /O.NEW.KMTR.SC.Y.0079.120608T0300Z-120609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM PDT SATURDAY... * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH INTO THIS MORNING. AFTER SOME WEAKENING THIS AFTERNOON...NW WINDS OF 15 TO 25 KT WILL RESUME STARTING THIS EVENING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-071815- /O.EXA.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/ MONTEREY BAY- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-071815- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-071815- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-071815- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. LOCALLY HIGHER GUSTS ARE POSSIBLE. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-071815- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-071815- /O.EXT.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-071815- /O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 312 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
696 WHUS76 KMTR 071550 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 850 AM PDT THU JUN 7 2012 PZZ570-080000- /O.EXP.KMTR.SC.Y.0076.000000T0000Z-120607T1600Z/ /O.CON.KMTR.SC.Y.0079.120608T0300Z-120609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 3 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH AT LEAST EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-080000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-080000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-080000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. LOCALLY HIGHER GUSTS ARE POSSIBLE. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-080000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-080000- /O.CON.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS WILL CONTINUE INTO SATURDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-080000- /O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-080000- /O.CON.KMTR.SC.Y.0078.120607T1900Z-120608T0300Z/ MONTEREY BAY- 850 AM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
997 WHUS76 KMTR 072144 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 244 PM PDT THU JUN 7 2012 PZZ575-080545- /O.UPG.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ /O.NEW.KMTR.GL.W.0016.120607T2144Z-120609T1000Z/ /O.NEW.KMTR.SC.Y.0080.120609T1000Z-120610T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 244 PM PDT THU JUN 7 2012 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 35 KT WILL BE PRESENT THROUGH THIS EVENING. WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT ON FRIDAY AND CONTINUE THROUGH AT LEAST FRIDAY NIGHT. STEEP FRESH SWELLS WILL BE GENERATED FROM THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-080545- /O.UPG.KMTR.SC.Y.0077.000000T0000Z-120609T1000Z/ /O.NEW.KMTR.GL.W.0016.120607T2144Z-120609T1000Z/ /O.EXB.KMTR.SC.Y.0076.120609T1000Z-120610T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 244 PM PDT THU JUN 7 2012 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM SATURDAY TO 3 PM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 20 AND 30 KT WITH FREQUENT GUSTS TO 35 KT WILL BE PRESENT THROUGH THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 KT ON FRIDAY AND CONTINUE THROUGH AT LEAST FRIDAY NIGHT. THESE WINDS WILL GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-080545- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-080545- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120610T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-080545- /O.EXT.KMTR.SC.Y.0079.120608T0300Z-120610T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT ON FRIDAY. THESE WINDS WILL CONTINUE INTO THE WEEKEND AND GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-080545- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120609T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT FRIDAY AFTERNOON. THESE WINDS WILL CONTINUE THROUGH EARLY SATURDAY MORNING AND GENERATE STEEP FRESH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-080300- /O.CON.KMTR.SC.Y.0078.000000T0000Z-120608T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-080300- /O.CON.KMTR.SC.Y.0078.000000T0000Z-120608T0300Z/ MONTEREY BAY- 244 PM PDT THU JUN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL SUBSIDE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 8:28 PM PDT, 56 minutes earlier.
Area forecast discussion, Jun 6, 8:28 PM PDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
828 PM PDT WED JUN 6 2012
.DISCUSSION...AS OF 8:25 PM PDT WEDNESDAY...CLEAR SKIES PREVAIL
OVER THE REGION. TEMPERATURES WERE WARMER THIS EVENING AND RUNNING
ABOUT 3 TO 5 DEGREES WARMER COMPARED THIS TIME YESTERDAY.
MAINLY CLEAR TO CLEAR SKIES ARE FORECAST TONIGHT AND THURSDAY.
DRY AIR HAS MIXED THOUROUGHLY INTO THE BOUNDARY LAYER PREVENTING
REDEVELOPMENT OF LOW CLOUDS. THE ONLY EXCEPTION IS THE POSSIBILITY
OF A FEW PATCHES OF LOW CLOUDS DEVELOPING RIGHT ON THE IMMEDIATE
COASTLINE. ON THURSDAY TEMPERATURES SHOULD CLIMB BACK UP TO THE
60S COAST AND THE 70S TO AROUND 80 INLAND VALLEYS.
THE 500 MB HEIGHT PATTERN WILL FEATURE AN OCCASIONAL SHORTWAVE
TROUGH PASSING OVER THE AREA FOR THE REMAINDER OF THE WEEK. THESE
SHORTWAVES WILL BE OF THE WEAK AND DRY VARIETY.
NO UPDATES ARE EXPECTED THIS EVENING.
NOTE: THE SAN FRANCISCO BAY AREA OFFICE IS NOW ON TWITTER. YOU
CAN FOLLOW US AT TWITTER.COM/NWSBAYAREA.
&&
.AVIATION...AS OF 5:10 PM PDT WEDNESDAY...HIGH PRESSURE OVER THE
REGION WILL MAINTAIN CLEAR SKIES AND GUSTY ONSHORE WINDS THROUGH
THE FORECAST PERIOD.
VICINITY OF KSFO...VFR THROUGH THURSDAY. WEST WINDS IN THE 20
TO 30 KT RANGE WITH GUSTS IN THE 25 TO 33 KT RANGE WILL CONTINUE
THROUGH THIS EVENING. WINDS WILL EASE TO AROUND 10 TO 15 KT
OVERNIGHT. WINDS WILL STRENGTHEN ONCE AGAIN THURSDAY AFTERNOON
WITH WINDS IN THE 15 TO 20 KT RANGE WITH GUSTS TO 28 KT.
KSFO BRIDGE APPROACH...VFR THROUGH THURSDAY.
MONTEREY BAY AREA TERMINALS...VFR THROUGH THURSDAY. MODERATELY
STRONG AND GUSTY WINDS EXPECTED TO PERSIST THROUGH THIS
EVENING. WINDS WILL STRENGTHEN ONCE AGAIN THURSDAY AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...SF BAY UNTIL 11 PM
SCA...MRY BAY UNTIL 11 PM
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CWThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:12 AM PDT | Small Craft Advisory | MTR | 6 days | |
| Jun 7, 2:44 PM PDT | Gale Warning | MTR | 36 hr | |
| Jun 7, 2:44 PM PDT | Small Craft Advisory | MTR | 54 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.